Composition: Paracetamol / Acetaminophen 1000mg
Availability of this product will assure once the Pharmacy partners is confirmed.
ACTION OR 1000mg Tablet is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
ACTION OR 1000mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
No common side effects seen